MathSciNet Relay Station
MathSciNet bibliographic data
MR552434 46L50 (47B10 81B10)
Drisch, Thomas Generalization of Gleason's theorem. Internat. J. Theoret. Phys. 18 (1979), no. 4, 239–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement